Alert archive / New Jersey / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

June 29, 2019Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 29, 2019, 4:55 PM EDT for Ocean County, New Jersey. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2019, 4:55 PM EDT (20:55 UTC)
Expired
Jun 29, 2019, 5:30 PM EDT
In force
35 min
Issued by
NWS Philadelphia/Mount Holly

County Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 24 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2019-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1180 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2019-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1180 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
1077 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

059 
WWUS81 KPHI 292055
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
455 PM EDT Sat Jun 29 2019

NJZ020-026-292130-
Coastal Ocean-Ocean-
455 PM EDT Sat Jun 29 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL OCEAN COUNTY...

At 455 PM EDT, a strong thunderstorm was located over Bamber Lake, or
8 miles southwest of Toms River, moving east at 20 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Toms River, Barnegat, Beachwood, Seaside Heights, Holiday
City-Berkeley, Bamber Lake, Holiday City South, Pine Ridge At
Crestwood, Dover Beaches South, South Toms River, Island Heights,
Silver Ridge, Crestwood Village, Holiday City, Holiday Heights,
Waretown and Gilford Park.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.

LAT...LON 3980 7409 3991 7409 3990 7414 3981 7417
      3977 7410 3980 7417 3979 7418 3976 7410
      3974 7412 3978 7419 3976 7419 3982 7441
      3997 7436 3998 7411 3993 7415 3993 7412
      3992 7411 3992 7408 3998 7407
TIME...MOT...LOC 2055Z 280DEG 15KT 3989 7432 

$$

MPS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 29, 3:53 PM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jun 29, 3:53 PM EDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
353 PM EDT Sat Jun 29 2019

.SYNOPSIS...
Low pressure tracking to our north will pull a strong cold
front across our area tonight with a secondary cold front moving
through during the day on Sunday. High pressure will build in
for Monday. A weak disturbance and associated cold front will
then move through Tuesday before stalling just to our south
Wednesday into Thursday. The front may potentially lift back to
our north as a warm front on Friday.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Severe Thunderstorm Watch 461 and 462 remain in effect through 7
pm.

A closed low will move into the Northeast U.S. overnight
tonight. At the same time, surface low pressure will be exiting
New England as its cold front settles south. This front will
probably clear much of our area by daybreak Sunday.

Thunderstorms should settle south and east of our area by late
evening. The leading edge of more pronounced height falls
arriving later this evening into the overnight may result in
some redevelopment of showers or thunder behind the main line.

A wind shift to the west and northwest will occur behind the
cold front. However the surface flow should go light and much
of the area will continue to see dewpoints in the middle to
upper 60s. This will result in a muggy night. Patchy fog cannot
be ruled out.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
As the mid-lvl trough axis passes just north of the
area Sunday, there will be another chance of showers and
thunderstorms, especially PA Turnpike/I-195 north. Despite
increasing mid-lvl lapse rates as the mid-lvl cold pool passes
overhead, don't think these storms will be particularly strong
as the low-lvls will be drier than Saturday. High temperatures
will generally be in the 80s with breezy northwest winds.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Synoptic Overview:

The extended period begins with a mid-lvl closed low diving
southeastward through the area which kick off a second round of
cold advection (mostly aloft). Upstream of this feature a SW-NE
oriented ridge will prevail over the Central US, with an
inverted trough residing south of the ridge over Texas. The
central-US ridge axis relocates southeastward Monday into
Tuesday, eventually centering itself over the southeastern US as
broad troughing develops over the Western US. Various
shortwaves moving over-top the eastern US ridge will likely
impact the area starting Tuesday morning, with the flow
generally becoming more zonal as the ridge axis flattens. A
stalled boundary looks to set up near the area by the middle of
next week with various convectively-enhanced shortwaves likely
sparking diurnal convection over our area.

Dailies:

Monday...High pressure briefly builds in SW of the area on
Monday resulting in a quiet day. High temperatures will likely
be similar to Sunday, with lighter winds and less clouds.

Monday night/Tuesday...A shortwave will pass through the area
Monday night into early Tuesday morning with a brief round of
showers (and possibly a few thunderstorms) possible. Diurnal
timing does not favor particularly strong storms and the system
should be progressive with precipitation largely out of the area
by Tuesday afternoon. Highs will be about 5 degrees warmer than
Monday with a weak cold front pushing through later in the day.

Wednesday-Saturday...Wednesday will likely be dry and warm for
most places, although there may be a chance of storms late in
the day over Delmarva. Moisture will increase Thursday and this
moisture combined with convectively-enhanced mid-lvl waves, and
a nearby boundary will likely result in (at least) scattered
convection Thursday/Friday (and potentially into the weekend).
It looks like it will be fairly muggy with dewpoints around 70s
and highs in the upper 80s to low 90s Thursday/Friday.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Showers and thunderstorms this evening, especially
from the PHL area south and east with MVFR/IFR conditions for a
time. After this evening, local MVFR visibility cannot be ruled
out for a time due to fog. Otherwise, VFR conditions expected. West
winds diminishing to near 5 knots, then becoming northwest or
even locally light and variable.

Sunday...Mainly VFR with periods of mid-lvl (4-5k ft.) cloud
cover. NW increasing to around 15 kts, with gusts 20-30kts.

Outlook...
Sunday night...VFR with N/NW winds diminishing to 5-10 knots or
less.

Monday...VFR with light winds around 5 knots or less.

Monday night - Tuesday...Mainly VFR. A shower or thunderstorm
possible Monday night into Tuesday morning. West winds 5-10
knots becoming NW Tuesday.

Tuesday night - Wednesday...Mainly VFR with light winds.

&&

.MARINE...
Tonight...Conditions are expected to remain below Small Craft
Advisory criteria. Southwesterly winds will diminish some
tonight and become west to west-northwest. Some thunderstorms
this evening may produce local wind gusts of 34 knots or
higher.

Sunday...SCA conditions will be approached. Winds near the
shore may gust near 20-25kts Sunday afternoon.

Outlook...
Sunday night...SCA conditions will be approached. Winds near
the shore may gust near 20-25kts Sunday evening.

Monday through Wednesday...Sub-SCA conditions expected with 3-4
seas Monday decreasing to 2-3 ft for Wednesday.

Rip Currents...
There is a low risk for the development of dangerous rip
currents today with southwesterly winds 10-15 mph and waves (6-9
second period) in the surf zone around 2 feet.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Carr/Kruzdlo
Near Term...Kruzdlo
Short Term...Kruzdlo
Long Term...Carr
Aviation...Carr/Kruzdlo
Marine...Carr/Kruzdlo
Hazardous weather outlook, Jun 29, 4:24 PM EDT, 31 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
424 PM EDT Sat Jun 29 2019

DEZ001-NJZ015>019-PAZ070-071-102-104-106-302030-
New Castle-Mercer-Salem-Gloucester-Camden-Northwestern Burlington-
Delaware-Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks-
424 PM EDT Sat Jun 29 2019

...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern Delaware, central
New Jersey, southern New Jersey and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-020>023-027-
PAZ054-055-060>062-101-103-105-302030-
Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-
Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Ocean-
Cumberland-Atlantic-Cape May-Southeastern Burlington-Carbon-Monroe-
Berks-Lehigh-Northampton-Western Chester-Western Montgomery-
Upper Bucks-
424 PM EDT Sat Jun 29 2019

...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland, central New Jersey, northern New
Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-NJZ014-024>026-302030-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
424 PM EDT Sat Jun 29 2019

...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-302030-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
424 PM EDT Sat Jun 29 2019

...SEVERE THUNDERSTORM WATCH 462 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Jun 29, 3:39 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
339 PM EDT Sat Jun 29 2019

NJZ018-020-022-027-292030-
Camden-Ocean-Atlantic-Southeastern Burlington-
339 PM EDT Sat Jun 29 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ATLANTIC...CENTRAL
OCEAN...EAST CENTRAL CAMDEN AND SOUTHEASTERN BURLINGTON COUNTIES...

At 339 PM EDT, a strong thunderstorm was located over Atsion, or 24
miles northeast of Vineland, moving east at 35 mph.

Wind gusts up to 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Hammonton, Shamong, Wharton State Forest, Atsion, Brookville, Warren
Grove, Batsto, Chatsworth, Old Halfway, Penn State Forest, Beach
Haven West, Ocean Acres, Manahawkin and Crestwood Village.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.

LAT...LON 3969 7425 3961 7477 3979 7484 3979 7481
      3981 7480 3995 7434
TIME...MOT...LOC 1939Z 254DEG 28KT 3974 7471

MPS
Local storm report, Jun 29, 3:49 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 PM EDT SAT JUN 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     1 NE SOUTH HARRISON TWP 39.72N 75.25W
06/29/2019                   GLOUCESTER         NJ   TRAINED SPOTTER

            TWO TREES BLOWN DOWN.

&&

TCD
Local storm report, Jun 29, 4:20 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 PM EDT SAT JUN 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             GALLOWAY TWP            39.47N 74.51W
06/29/2019  E0.25 INCH       ATLANTIC           NJ   TRAINED SPOTTER

&&

TCD
Local storm report, Jun 29, 4:23 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
423 PM EDT SAT JUN 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     NON-TSTM WND DMG NEWARK                  39.68N 75.76W
06/29/2019                   NEW CASTLE         DE   TRAINED SPOTTER

            TREE DAMAGE AND WINDS ESTIMATED TO BE 60-65
            MPH. TIME ESTIMATED FROM RADAR.

&&

TCD
Local storm report, Jun 29, 4:53 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
453 PM EDT SAT JUN 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TSTM WND DMG     1 SSW ALLENTOWN         40.59N 75.48W
06/29/2019                   LEHIGH             PA   PUBLIC

            PHOTO SHOWS A LARGE TREE DOWN ON A FENCE AND
            POWER LINES. TIME ESTIMATED FROM RADAR.

&&

TCD
Special weather statement, Jun 29, 4:55 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
455 PM EDT Sat Jun 29 2019

NJZ020-026-292130-
Coastal Ocean-Ocean-
455 PM EDT Sat Jun 29 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL OCEAN COUNTY...

At 455 PM EDT, a strong thunderstorm was located over Bamber Lake, or
8 miles southwest of Toms River, moving east at 20 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Toms River, Barnegat, Beachwood, Seaside Heights, Holiday
City-Berkeley, Bamber Lake, Holiday City South, Pine Ridge At
Crestwood, Dover Beaches South, South Toms River, Island Heights,
Silver Ridge, Crestwood Village, Holiday City, Holiday Heights,
Waretown and Gilford Park.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.

LAT...LON 3980 7409 3991 7409 3990 7414 3981 7417
      3977 7410 3980 7417 3979 7418 3976 7410
      3974 7412 3978 7419 3976 7419 3982 7441
      3997 7436 3998 7411 3993 7415 3993 7412
      3992 7411 3992 7408 3998 7407
TIME...MOT...LOC 2055Z 280DEG 15KT 3989 7432

MPS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 8:08 PM EDTSpecial Weather StatementPHIBurlington37 min
Jun 29, 1:35 PM EDTSpecial Weather StatementPHICamden25 min
Jun 29, 1:54 PM EDTSpecial Weather StatementPHIBurlington36 min
Jun 29, 2:31 PM EDTSpecial Weather StatementPHIGloucester29 min
Jun 29, 3:09 PM EDTSevere Thunderstorm WarningPHIAtlantic, Camden, Gloucester37 min
Jun 29, 3:10 PM EDTSpecial Marine WarningPHI50 min
Jun 29, 3:14 PM EDTSevere Thunderstorm WarningPHICumberland, Gloucester, Salem46 min
Jun 29, 3:17 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean43 min
Jun 29, 3:18 PM EDTSpecial Marine WarningPHI57 min
Jun 29, 3:19 PM EDTSpecial Weather StatementPHIOcean26 min
Jun 29, 3:24 PM EDTSevere Thunderstorm WarningPHIGloucester, Salem36 min
Jun 29, 3:25 PM EDTSpecial Weather StatementPHIBurlington35 min
Jun 29, 3:31 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren44 min
Jun 29, 3:45 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean45 min
Jun 29, 3:55 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean50 min
Jun 29, 3:56 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren49 min
Jun 29, 3:59 PM EDTSevere Thunderstorm WarningPHIGloucester, Salem46 min
Jun 29, 4:00 PM EDTFlash Flood WarningPHIGloucester, Salem3 hr
Jun 29, 4:01 PM EDTFlash Flood WarningPHISussex, Warren3 hr
Jun 29, 4:05 PM EDTSpecial Marine WarningPHI55 min
Jun 29, 4:06 PM EDTSpecial Marine WarningPHI54 min
Jun 29, 4:11 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex49 min
Jun 29, 4:15 PM EDTSevere Thunderstorm WarningPHIAtlantic, Ocean30 min
Jun 29, 4:16 PM EDTSpecial Marine WarningPHI18 min
Jun 29, 4:23 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean27 min
Jun 29, 4:25 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean50 min
Jun 29, 4:26 PM EDTSpecial Marine WarningPHI49 min
Jun 29, 4:27 PM EDTSevere Thunderstorm WarningPHIMorris, Somerset, Sussex, Warren48 min
Jun 29, 4:28 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Cumberland, Gloucester, Salem47 min
Jun 29, 4:39 PM EDTSpecial Marine WarningPHI96 min
Jun 29, 4:41 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester3 hr
Jun 29, 4:44 PM EDTAreal Flood AdvisoryPHIBurlington, Ocean3 hr
Jun 29, 4:52 PM EDTSpecial Marine WarningPHI34 min
Jun 29, 4:53 PM EDTSevere Thunderstorm WarningPHIMorris22 min
Jun 29, 5:03 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Morris, Somerset27 min
Jun 29, 5:05 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Monmouth, Ocean40 min
Jun 29, 5:08 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland67 min
Jun 29, 5:19 PM EDTSpecial Marine WarningPHI116 min
Jun 29, 5:29 PM EDTSpecial Marine WarningPHI109 min
Jun 29, 5:32 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean43 min
Jun 29, 5:43 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Cape May, Monmouth, Ocean32 min
Jun 29, 2:27 PM EDTSevere Thunderstorm WarningPHIBerks63 min
Jun 29, 2:46 PM EDTSpecial Weather StatementPHIChester29 min
Jun 29, 3:06 PM EDTSpecial Weather StatementPHIChester24 min
Jun 29, 3:09 PM EDTSevere Thunderstorm WarningPHIChester51 min
Jun 29, 3:20 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton55 min
Jun 29, 3:27 PM EDTSevere Thunderstorm WarningPHIChester53 min
Jun 29, 3:45 PM EDTFlash Flood WarningPHIChester3 hr
Jun 29, 3:52 PM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery, Philadelphia53 min
Jun 29, 4:17 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh, Northampton3 hr
Jun 29, 7:10 PM EDTSpecial Weather StatementPHIBerks35 min
Jun 29, 7:16 PM EDTSpecial Weather StatementPHILebanon29 min
Jun 29, 2:33 PM EDTSpecial Weather StatementPHIKent27 min
Jun 29, 2:47 PM EDTSevere Thunderstorm WarningPHINew Castle28 min
Jun 29, 2:57 PM EDTSpecial Weather StatementPHIKent33 min
Jun 29, 3:06 PM EDTSevere Thunderstorm WarningPHIKent39 min
Jun 29, 3:13 PM EDTSevere Thunderstorm WarningPHINew Castle8 min
Jun 29, 3:39 PM EDTSpecial Weather StatementPHINew Castle51 min
Jun 29, 4:24 PM EDTSevere Thunderstorm WarningPHIKent36 min
Jun 29, 4:38 PM EDTSevere Thunderstorm WarningPHIKent, New Castle52 min
Jun 29, 4:52 PM EDTSevere Thunderstorm WarningPHIKent, Sussex38 min
Jun 29, 4:55 PM EDTSevere Thunderstorm WarningPHIKent50 min
Jun 29, 5:26 PM EDTSevere Thunderstorm WarningPHIKent, Sussex79 min
Jun 29, 5:38 PM EDTAreal Flood AdvisoryPHIKent109 min
Jun 29, 6:38 PM EDTSpecial Weather StatementPHISussex52 min
Jun 29, 1:19 PM EDTSpecial Weather StatementPHICecil26 min
Jun 29, 1:26 PM EDTSevere Thunderstorm WarningPHICecil, Kent49 min
Jun 29, 2:08 PM EDTAreal Flood AdvisoryPHICecil3 hr
Jun 29, 2:12 PM EDTSpecial Weather StatementPHICecil33 min
Jun 29, 2:44 PM EDTSpecial Weather StatementPHICecil31 min
Jun 29, 4:14 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's46 min
Jun 29, 4:58 PM EDTSevere Thunderstorm WarningPHIKent, Queen Anne's, Talbot47 min

Nearby

Special Weather Statements in New Jersey, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.